The problem of finite axiomatizability for strongly minimal
Algebra i logika, Tome 28 (1989) no. 3, pp. 280-297
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1989_28_3_a1,
author = {A. A. Ivanov},
title = {The problem of finite axiomatizability for strongly minimal},
journal = {Algebra i logika},
pages = {280--297},
year = {1989},
volume = {28},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1989_28_3_a1/}
}
A. A. Ivanov. The problem of finite axiomatizability for strongly minimal. Algebra i logika, Tome 28 (1989) no. 3, pp. 280-297. http://geodesic.mathdoc.fr/item/AL_1989_28_3_a1/